# SDR SWAA041286

- Difficulty date: May 6, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 45,763 hours, 41,642 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 183A8410
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR NR 1, NR 3, NR 4, TAB HINGE BUSHINGS PER MM.
